# SDR KCSA20181102108

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,977 hours, 23,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED DURING CRUISE.   ADJUSTED THE CARGO DOOR LOCK SWITCH IAW SMM 52-71-09.  ALL CHECKED GOOD.
